Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 205686, 20 pages
http://dx.doi.org/10.1155/2012/205686
Research Article

A Positivity-Preserving Numerical Scheme for Nonlinear Option Pricing Models

College of Sciences, China University of Mining and Technology, Jiangsu, Xuzhou 221116, China

Received 31 August 2012; Accepted 17 November 2012

Academic Editor: Mohamad Alwash

Copyright © 2012 Shengwu Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shengwu Zhou, Wei Li, Yu Wei, and Cui Wen, “A Positivity-Preserving Numerical Scheme for Nonlinear Option Pricing Models,” Journal of Applied Mathematics, vol. 2012, Article ID 205686, 20 pages, 2012. doi:10.1155/2012/205686